# SDR IPXA2016062204918

- Difficulty date: June 21, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 47,160 hours, 15,277 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Gouged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN FWD LT NLG DOOR APPROXIMATELY 15" FWD OF T/E IN CENTER, APPROXIMATELY .2812" BY .2500" EVALUATED DAMAGE INSTALLED TEMP REPAIR DEFER IAW SRM 52-80-02-1A-2, TABLE 2.
